I am nearing the end of my 2nd week of microgestin. I almost ended my relationship because my mood swings are so bad. My sex drive is so increased and if I'm not with him in bored, uninterested, and paranoid. My old BC gave me acne, nauseousness, and constipation. Mood swings are the only side effect of this microgestin pill. Will this even out after my body gets used to it or will it get worse? Should I switch ASAP?
- Microgestin Fe 1 / 20 Information for Consumers
- Microgestin Fe 1 / 20 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Microgestin Fe 1 / 20 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jul 2013 • 1 answer
Posted 25 Jul 2013 • 1 answer
Posted 2 Nov 2013 • 2 answers
I've been taking Valtrex 500mg once per day for about 3 weeks now and I've been experiencing severe?
Posted 16 Oct 2014 • 1 answer
Posted 23 Oct 2016 • 0 answers